# SDR HNAA2018011900011

- Difficulty date: January 17, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 54,077 hours, 64,177 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Not Seated
- Location: De-Ice Boot
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT OTBD TAIL DEICE BOOT WOULD NOT INFLATE IN FAST, LOW, AUTO OR MANUAL MODES.  FOUND THE DE-ICE BOOT DISTRIBUTOR ASSOCIATED WITH THE LT OTBD HORIZONTAL TAIL BOOT CONNECTOR PLUG NOT SEATED.  SEATED THE CONNECTOR. OPS CHECKED SEVERAL TIMES.   OKAY FOR SERVICE.
